Hi gang,
I am very late to this party,
long story short, I have hip pain ever since my interstim was implanted. I feel like my doc rushed me into having this and although it works great for my urinary issues, the hip pain makes me feel like a cripple person.
I also have severe leg cramps and had to wear a boot for severe Achilles tendonitis after the implant.

any ideas, similar experiences?


Quote Originally Posted by Jayne Marie View Post
Hello All,

I am so glad I found this forum. I am hoping someone else can share insight. I had the temporary Interstim lead placement on Dec. 26, 2006. The Doc had routed two leads through the right side. However, for the permanent placement they pulled the left lead back through and routed it on the left, then placed one device on each side. During the trial period I had such severe pain I could not pick up either of my legs. But, when I went in for an adjustment a week later, the tech turned the devices to zero, but not off and that eased the pain. Unfortunately, since the permanent implant I have not had any benefit from using them, but have had significant sacral pain. Further, I have had many bouts of feeling like I was going to pass out. I have been checking my blood pressure and pulse and have found both to be elevated and during the bad bouts, they skyrocket. The Urologist and Medtronic say they have never heard of this and I should see my primary doc. I did, he did a brief EKG and said my heart was fine. I have no history of high blood pressure, I don't smoke, I am not overweight, and I eat pretty healthy. So, what is the cause? Oddly enough when I turn the devices off my blood pressure goes down. I have left them off for about two days, my blood pressure dropped quite a bit and my pulse. But, I am having severe sacral pain and pain in left hip even with them off. Today my blood pressure/pulse were elevated one time. Could it just be the lead placement, and gets worse when turning it on. So far nobody has any answers?? Any similarities or comments would be appreciated.

Thanks,

Jayne